# SDR DALA12017047006

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 57,446 hours, 7,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 31 THRU 41 SEAT MOUNTED PROXIMITY LIGHTS INOP.  POWER SUPPLY M33404, FUSE 4 AND FUSE 3 TESTED BAD WIP(801167).   REPLACED FUSE, CHECKED GOOD REF 33-51-00.
